≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Remedy Finder:

Psoriasis

 

 

Posts about Psoriasis

Psoriasis26diabetic, BP and psoriasis3Psoriasis1scalp psoriasis7excessive sweat on groin, psoriasis1Body joints cracking/popping with psoriasis7Psoriasis16Pustular Psoriasis1Scalp psoriasis157Burning rectum and scalp psoriasis2

 

The ABC Homeopathy Forum

psoriasis, homeopathy, side effects

Hello,

I have had psoriasis for 5 years now, and for the last 2 I'm trying homeopathic therapy. The condition chnaged little, but no much. During this period of time I had mild side efects, which in the last month grew really strong-fear, depression, anxiety, strong hard beat, feeling of being nervous. My homeopath says this is a normal process and it will go away, but I don't know what to think. It is very frustrating and I would like to know if anybody else experienced sth like this and if it went away. I'm otherwise very positive and opitmistic person and all this is new and scary for me and I'm now afraid that these feelings won't go away. Is there anybody who knows anything about this or experienced sth similar?
Thank you in advance

Tara
 
  Tayra on 2006-06-02
This is just a forum. Assume posts are not from medical professionals.
Hi,
Just keep this rule in mind which is law of cure. The direction of cure must be inside out. That means most important organs to least important. E.g. Your fears, sensations, anxiety must be removed 1st then any other problem. In your case direction of cure is in wrong direction. Just like this If there is an eruption on skin when treated it disappeared and it produces the anxiety or fear in the system this mean you are going into wrong direction and the remedy must be antidote to save patient.
In my opinion your case is going into wrong direction and you must consult with some practitioner who can treat you not your disease (Constitutional Treatment). Psoriasis is combination of all 3 miasms and hard to cure, but curable.
 
Jazzy last decade
Hello Tayra,

Homoeopathic medication is not linked to the symptoms you are expressing like fear, depression, anxiety and palpitation. You need to be re assessed for the cause of these symptoms.

But as far as homoeopathic therapy is concerned it would not cause such effects.

Dr.Venugopal Gouri.
 
DRVenugopal last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.